# SDR CA090401006

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,186 hours
- Engine: Pwa PT6A27
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: C6UM11108
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FRESH D-CHECKED GEAR LEG (RT) WAS TO BE INSTALLED ON ACFT.  WHEN ATTEMPTING TO MOUNT THE LWR PLATE ASSY TO THE GEAR LEG, IT WAS FOUND THAT 3 OF THE 4 MOUNT HOLES HAD IMPROPERLY INSTALLED HELI-COILS.  WHILE ATTEMPTING TO INSTALL BOLTS, THESE HELI-COILS WOULD WIND OUT OF THEIR RESPECTIVE HOLES. NEW HELI-COILS WERE THEN INSTALLED.
